# SDR DALA2023030601637

- Difficulty date: March 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 108,909 hours, 16,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 198 ON SVC FOUND CREW REST SMALL RUNNING MAN EMERGENCY EXIT SIGN INOP. CORRECTIVE ACTION: REMOVED AND REPLACED CREW REST RUNNING MAN EXIT SIGN REF B767 AMM 33-51 OPS CHK NORMAL MEL 'M' PROC REVERSED MCO PLAC REMOVED (4097892)
